# SDR HNAA2012012700511

- Difficulty date: January 27, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N911HA
- Make and model: Dhav DHC8102
- Aircraft serial: 034
- Aircraft time: 65,843 hours, 74,622 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 424-436
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER BETWEEN X424 AND X436 AND STA 23S IS CORRODED.  CLEANED CORROSION BETWEEN X424 AND X436, STA 23S IAW SRM 51-20-11. ALODINED AND PRIMED AS REQUIRED.
